TITLE

Nadroparin calcium

PUB. DATE
September 2009
SOURCE
Reactions Weekly;9/19/2009, Issue 1270, p27
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 65-year-old man who experienced type II heparin-induced thrombocytopenia following thombosis prophylaxis with nadroparin calcium. Particular focus is given to the medical history of the patient. His platelet count recovered after his leg was placed in an antigravity position and lepirudin was administered.
ACCESSION #
44276993

 

Related Articles

  • Heparin-induced thrombocytopenia: natural history, diagnosis, and management. Deitcher, S.R.; Carman, T.L. // Vascular Medicine;2001, Vol. 6 Issue 2, p113 

    Heparin-induced thrombocytopenia (HIT) is an under-recognized, limb- and life-threatening complication of pharmacologic heparin administration. Antibody formation against heparin complexed to platelet factor 4 (PF4) is central to the pathogenesis of HIT. Heparin:PF4 antibodies promote platelet...

  • Heparin.  // Reactions Weekly;Oct2014, Vol. 1522 Issue 1, p91 

    The article presents a case report of a 64-year-old woman who developed heparin-induced thrombocytopenia with thrombosis (HITT) and acute intracranial haemorrhage during treatment with heparin.

  • Argatroban/heparin.  // Reactions Weekly;8/3/2013, Issue 1464, p8 

    The article presents a case study about the development of heparin-incuded thrombocytopenia (HIT) in a 59-year-old woman.

  • Heparin.  // Reactions Weekly;Mar2014, Vol. 1492 Issue 1, p24 

    The article presents a case study of a 56-year-old man who developed heparin-induced thrombocytopenia and thrombosis during treatment with heparin.

  • Heparin.  // Reactions Weekly;Apr2014, Vol. 1495 Issue 1, p25 

    The article presents a case study of a 39-year-old woman who developed heparin-induced thrombocytopenia thrombosis after receiving heparin.

  • Thrombocytopenia: case report.  // Reactions Weekly;10/22/2016, Vol. 1624 Issue 1, p25 

    The article presents a case study of a 57-year-old male patient who developed heparin-induced thrombocytopenia (HIT).

  • Heparin.  // Reactions Weekly;10/29/2016, Vol. 1625 Issue 1, p108 

    The article presents a case study of a one patient in a retrospective cohort study involving 295 patients, who developed heparin-induced thrombocytopenia (HIT) while receiving heparin for venous thromboembolism.

  • Heparin.  // Reactions Weekly;10/29/2016, Vol. 1625 Issue 1, p107 

    The article presents a case study of a 71-year-old patient with advanced chronic renal failure secondary to nephroangiosclerosis and developed heparin-induced thrombocytopenia II (HIT II) during threatment of heparin.

  • Delayed-onset HIT: What you can do. LoBuono, Charlotte // Drug Topics;3/18/2002, Vol. 146 Issue 6, pHSE9 

    Presents a summary of a report published in the 'Annals of Internal Medicine,' regarding heparin-induced thrombocytopenia (HIT). Effect of a delayed recognition and treatment of HIT; Factors that are important for an appropriate diagnosis of HIT; Discussion on the prevention of delayed-onset HIT.

  • Heparin.  // Reactions Weekly;4/5/2008, Issue 1196, p19 

    The article describes the case of a 44-year-old woman who developed heparin-induced thrombocytopenia. The patient with deep vein thombosis and pulmonary embolism was hospitalised and started receiving doses of heparin. Results of laboratory findings are cited. Her platelet valued normalised...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics